MathSciNet Relay Station
MathSciNet bibliographic data
MR2292260 11F67 (11F27 11F41 11F70)
Xue, Hui Central values of $L$-functions over CM fields. J. Number Theory 122 (2007), no. 2, 342–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement